# SDR SCNA20140506070

- Difficulty date: April 22, 2014
- Submitted: May 6, 2014
- Operation: Air carrier
- Aircraft: N815SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 30623
- Aircraft time: 36,372 hours, 23,576 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA FLOORBOARD JUST INSIDE R2 DOOR HAS ONE SCREW HOLE OUT OF PLACE. REMOVED, REPLACED AND RELOCATED INSERTS.
